Tramadol and side effects

Common Questions and Answers about Tramadol and side effects

ultracet

I thought it was a problem with my heart so i called a ambulance and they done all the checks on my heart and i was fine. t is side effects to tramadol. Today i still feel weak and sickly and a little bit spaced out. How long does tramadol stay in your system for its been 18 hours now so frustrating.
I have had this ringing in my ears for a while now - and recently someone mentioned it might be a side effect from the tramadol. So has anyone else experienced this?
Chronic stomach upset,fatigue and a very loud ringing in my ears are the most annoying symptoms. Are these tramadol side effects?
You should never stop taking Tramadol abruptly. This may cause serious issues. Some side effects of Tramadol include, vertigo or dizziness, some weakness, visual disturbances and loss of coordination. The usually side effects with most meds including tramadol include nausea, vomiting or stomach distress. This and most other pain meds may also cause constipation, headache, drowsiness, anxiety, irritability, dry mouth, or increased sweating.
Taking too much opiates for you to handle can very well make you nauseous/puke. And decreased sexual drive is another known side effect of opiate use. There is definately a chance your boyfriend is using opiates.
Some of the side effects of the medication Tramadol are drowsiness, nausea and sweating. Other side effects of Tramadol are dizziness, loss of appetite and swelling.
Yes I think so. Constipation and GI disturbance are common side effects. Also the tylenol is bad for your liver if your using the combo med like ultracet.
My Dr has tried Flexeril, Skelaxin, 500 mg of naproxen and it hasn't work. Now she prescribe tramadol. I have read bad things about it and its side effects. Everything is dated from a few years ago, so I would like update from anyone that is taking it. I was prescribed 50mg/4 times a day as needed. I have read that it causes drowiness but people state that it actually gives them energy (I have insomnia- also on my 3th medication because Ambien, Lunesta didn't work. Now on Tranzodone).
My question to you is PLEASE tell me how your doctor has helped you withdraw from Tramadol? Also do you or anyone out there know if joint and muscle pain and eye problems are side effects of taking Tramadol? I feel like I'v been placed in a torture rack. And now besides the back ache I now have all these other side effects. I also would be grateful of any feedback as to what other pain med I could go on to for my slipped discs that does not have these terrible side effects.
Tramadol is the worst misconcieved drug by the medical profession. A drug every bit as bad as Vic and Oxy with getting hooked. I tried to use it to lessen my Vic intake because the doc said it was "easy to get off". Wrong...it has it's own special side effects. Certainly, all people are different and what you are feeling, if you are taking Tramadol could be caused by that but I'm not a doctor.
Hi, I had some knee pain and a friend gave me some tramadol pain relief. I really felt better, but it also took the "edge" off. Is there any problem with taking one 50mg tablet per day or should I start getting off of this stuff? Thanks.
So for the past week I have been taking tramadol and don't know if this us related to the meds because when I don't take them I still feel the symptoms. I've been nauseous, low appetite, headache, short of breath,lightheaded, have had hiccups a lot, and very tired weak.
My own experience was that my entire body would itch during the entire eight hours that the drug was supposed to be active for pain. There were other nasty side effects, too, like bad nausea and extreme sedation. Some say the nausea and sedation calm down after a while with the use of the medication, but I found that to be the opposite in my case. I'm sure there must be traces in the body for a while after the eight hours, but I'm not sure for how long.
Its codine and paracetermol at high dosages i think, it was the first pain killer i was given by my doctor they come in different stregths im on 30/500, my headaches are caused by my neck and back and some kind of tension (still yet to be diagnosed) and a couple of these seem to relax my musles make me feel light headed and tired and to start with used to take them away, not sure whether i would recommend them as just found out they too can be addictive which i was un aware of, but i must say iv
They were all side effects of this drug and withdrawing from it is worse than the side effects, but I am not going to be held hostage to a drug. I rue the day that I asked my GP to prescribe it - and he very willingly gave it to me. Only two good things have come of it - I reverse diagnosed myself and realized all the aches and pains and cold sensitivity are probably due to fibromyalgia (I fit all the symptoms) and I've lost some 12 lbs I've been wanting to get rid of for years :-).
side effects of tramadol ? I do experience: lots sweatings, I"m very angry, nervous, unhappy,..etc always like this unless I take at least 1/day, then I'm normal in a good or "ok" mood!!
Using this medicine by inhalation or injection can cause life-threatening side effects, overdose, or death. What is tramadol? Tramadol is a narcotic-like pain reliever. Tramadol is used to treat moderate to severe pain. Tramadol extended-release is used to treat moderate to severe chronic pain when treatment is needed around the clock. Tramadol may also be used for other purposes not listed in this medication guide.
Using this medicine by inhalation or injection can cause life-threatening side effects, overdose, or death. What is tramadol? Tramadol is a narcotic-like pain reliever. Tramadol is used to treat moderate to severe pain. Tramadol extended-release is used to treat moderate to severe chronic pain when treatment is needed around the clock. Tramadol may also be used for other purposes not listed in this medication guide.
Keep the medication in a secure place where others cannot get to it. Tramadol can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Do not stop using tramadol suddenly, or you could have unpleasant withdrawal symptoms such as anxiety, sweating, nausea, diarrhea, tremors, chills, hallucinations, trouble sleeping, or breathing problems.
I am taking it along with Tamoxifen for pain relief and have had enough of the side effects that go with it ( hallucinations, mood swings, depression, lack of sleep etc) I thought I was the only one going through this and as I write this the tears of relief are streamimg down my face.
I've been suffering from chronic neck and back pain for the past 4 years and have had lots of nerve blocks, denervations and botox injections done - nothing has really helped. I've been given Tramadol ER 200mg x twice a day by my Dr and they seem to be working but are making me feel weird/really tired/tinnitus/tearful. Should I keep taking them And how long shall I give them before I know if they are really for me? Thank you all very much.
Using this medicine by inhalation or injection can cause life-threatening side effects, overdose, or death. What is tramadol? Tramadol is a narcotic-like pain reliever. Tramadol is used to treat moderate to severe pain. Tramadol extended-release is used to treat moderate to severe chronic pain when treatment is needed around the clock. Tramadol may also be used for other purposes not listed in this medication guide.
Without it, I have to resort to Bentyl which has horrible side effects and then I need to take a valium or Klonipin to counteract the side effects. I am normally mobile and energetic on Tramadol and can leave the house, but on Bentyl I am sick in bed. Some relief from Bentyl, but not like Tramadol. When I don't take Tramadol, my only withdrawal is that I get extremely fatigue but that can also be from my IBS and pain.
If your seeing a new DR and you've just been put onto meds like tramadol and you go back and ask for something stronger right away it could put a spotlight on you and make your DR concerned about your use. Its a little game we all have to play. Even in the UK.
Tramadol can have terrible side effects. It does for me anyway. And Loretab, which is hydrocodone based, is short acting and is not your best long term choice for chronic pain either.
a friend of mine gave me like 350 Tramadol pills and I've never taken them Not kidding two huge bottles .. My DOC is percocet and I just didnt like the side effects I read about Tramadol. they sit in my Medicine cabinet I will flush them never knew they were a narcotic. I don't need any more addictions the percocet is hard enough.
Yea Tramadol is much worse than hydrocodone. Tramadol seems more synthetic and chemical feeling. And what they do to the body and the brain is much more complex than what hydrocodones do. And the withdrawals from Tramadol reminds me of withdrawaling from Methadone. And Methadone is about one of the very worst things to withdrawal from.
You are on far to much you are going to have to be watched medically because its such a high amount and the sooner the better ...What side effects are u having now ? Have you had seizures?
Ive been taking Tramadol and Hydrocodone together for about three months off and on, perscribed of course, then I started reading how bad withdrawals can be from the Tramadol, so I quit taking it cold turkey with little side effects. Now I'm getting ready to quit this Hydrocodone, just a little scared from withdrawal and what to expect. will it be bad after just three months. averaged about 40 mgs. daily. I heard the Tramadol was worse, but it was nothing.
MedHelp Health Answers